Author Topic: Sinus Issues ??  (Read 320 times)

[Buddie]

Sinus Issues ??
« on: April 15, 2014, 09:14:59 pm »
I have been having the worse sinus issues for a while now.  I have read that through the post and people write about pressure in the head.  I suffer from burning mouth which started 2 years ago with the panic and anxiety and sinus issues. My sinuses seam to stay clogged up and dry.  I feel bad burning in my passages.  I have tried saline nasal spray, neti pots, and allegra with little help.  I am thinking this is caused by xanax but wondering if anybody else have these issues.  Thanks
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Sinus Issues ??
« Reply #1 on: April 15, 2014, 11:23:26 pm »
I've experienced frequently over the past years watery, burning eyes, even in winter.  I'm in a taper again, and experiencing this often, but then again it is spring. I have no idea if this is related to Benzos. I never had allergies in the past, so I've wondered, but im not sure. Head pressure correlstes with w/d for me for sure, though.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Sinus Issues ??
« Reply #2 on: April 16, 2014, 12:37:12 am »
I never had allergies in the past either.  It seemed to get bad when I started the xanax.  I have been dropping my doses for a while now, in no hurry but it seems like my sinuses have been worse since I started cutting.  It hard to tell what is to blame on benzos.  I guess right now my goal is to get off and then see what happens. :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.